Posted by: patt | 2009-01-20

headache- mental loss


my gran (81) has been suffering from headache, which she said feels like there' s wind all around her head. she' s been on morphine for pain related to her having Eausogial cancer, she complained of dizziness all the time. i tiook the mophine solution and i too was dizzy all day. the horrible thing is when she woke up yesterday, she was confused and seems to be disturbed mentally. She doesn' t know where she is at the moment. Pleae help what can we do, which specialist can we refer her to while this condition is still fresh.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageHeadache expert

Dear Patt,

If your Gran is confused and doesn’t seem to know where she is, she should first see a Neurologist. It may well be the morphine that is causing the confusion, but she should see a neurologist to make sure.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.